# SDR AWXA200701123

- Difficulty date: September 13, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 49,270 hours, 21,138 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53112198200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C-4 CHECK - NR 5975764, CORROSION ON L1 DOOR THRESHOLD CENTER FITTING, BS 709/FR 16 - BS 783/FR 19, S23L.  REPLACED L1 DOOR THRESHOLD CENTER FITTING, BS 709/FR 16 - BS 783/FR 19, S23L IAW A320 SRM 51-72-11.
